# SDR FDEA201904260925

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,412 hours, 23,394 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, B

## Discrepancy

CLIMBING OUT OF FL 300 WE RECEIVED AN EICAS "CAB  ALT" MESSAGE.  CABIN ALTITUDE EXCEEDED 10,000 FT. AS INDICATED  BY THE CABIN ALT INDICATOR, WE COMPLIED WITH PHASE  ONE ITEMS, DONNEP THE OXYGEN MASKS AND INITIATED A  DESCENT TO 10,000 FT. WE COMPLIED WITH CAB ALT QRH  PROCEDURES, DURING DESCENT TO 10,000 FT. WE ALSO  RECEIVED AN EICAS CABIN AUTO INOP CAUTION MESSAGE.  WHICH SUBSEQUENTLY DISAPPEARED. CABIN ALTITUDE  RETURNED BELOW 10,000 FT WHEN WE LEVELED OFF AT  10,000FT.
